A Structural Decomposition for Hypergraphs. / Jeavons, P.G.; Cohen, D.A.; Gyssens, M.

Jerusalem Combinatorics ’93. ed. / Hélène Barcelo; Gil Kalai. American Mathematical Society, 1994. p. 161-177 (Contemporary Mathematics; Vol. 178).

Research output: Chapter in Book/Report/Conference proceedingChapter

Published
Original languageEnglish
Title of host publicationJerusalem Combinatorics ’93
EditorsHélène Barcelo, Gil Kalai
PublisherAmerican Mathematical Society
Pages161-177
Number of pages17
ISBN (Electronic)978-0-8218-7769-2
ISBN (Print)978-0-8218-0294-6
DOIs
Publication statusPublished - 1994

Publication series

NameContemporary Mathematics
Volume178
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 5953091